Alert archive / Nebraska / Tornado Warnings in 2009

Tornado Warning 20, NWS North Platte, NE

June 6, 2009Hooker County, Thomas County, Nebraska

NWS North Platte, NE issued this tornado warning at Jun 6, 2009, 5:47 PM MDT for Hooker County, Thomas County, Nebraska. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2009, 5:47 PM MDT (23:47 UTC)
Expired
Jun 6, 2009, 6:30 PM MDT
In force
43 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Hooker County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 14 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 4:51 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
522 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLBF 062347
TORLBF
NEC091-171-070030-
/O.NEW.KLBF.TO.W.0020.090606T2347Z-090607T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT SAT JUN 6 2009

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 730 PM CDT/630 PM MDT/

* AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR SENECA...OR
  8 MILES SOUTHEAST OF MULLEN...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  HIGHWAY 2 MILE MARKER 200 BY 700 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING/1100 PM MDT SATURDAY EVENING/ FOR WESTERN NEBRASKA.

&&

LAT...LON 4206 10059 4188 10062 4197 10097 4208 10092
      4208 10066
TIME...MOT...LOC 2347Z 271DEG 22KT 4199 10087

$$

KAR
1 follow-up statement
000 
WWUS53 KLBF 070009
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT SAT JUN 6 2009

NEC091-070017-
/O.CAN.KLBF.TO.W.0020.000000T0000Z-090607T0030Z/
HOOKER NE-
609 PM MDT SAT JUN 6 2009

...THE TORNADO WARNING FOR NORTHEASTERN HOOKER COUNTY IS CANCELLED...

THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAD EXITED THE 
COUNTY. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
SATURDAY EVENING FOR WESTERN NEBRASKA.

LAT...LON 4188 10062 4194 10084 4201 10084 4208 10077
      4208 10066 4206 10059
TIME...MOT...LOC 0007Z 283DEG 19KT 4196 10077

$$

NEC171-070030-
/O.CON.KLBF.TO.W.0020.000000T0000Z-090607T0030Z/
THOMAS NE-
709 PM CDT SAT JUN 6 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN THOMAS COUNTY...

AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HIGHWAY 2 MILE
MARKER 200...OR 10 MILES WEST OF THEDFORD...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  RURAL AREAS 10 MILES SOUTHWEST OF THEDFORD AT 720 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR WESTERN NEBRASKA.

&&

LAT...LON 4188 10062 4194 10084 4201 10084 4208 10077
      4208 10066 4206 10059
TIME...MOT...LOC 0007Z 283DEG 19KT 4196 10077

$$

KAR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Jun 6, 3:02 PM MDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 6, 3:02 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT SAT JUN 6 2009

A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS...

.SYNOPSIS...
UPPER LOW LOCATED IN SRN ALBERTA CANADA WITH TROUGH EXTENDING SOUTH
THROUGH WYOMING WITH SRN STREAM UPPER LOW LOCATED IN SRN NEVADA.
SOMEWHAT LESS MOISTURE WITH 18Z U/A SOUNDING WITH 0.69 INCH. SFC
FRONT EXTENDS FROM NEAR LNK NE WEST THROUGH HLC KS...THEN NW TO NEAR
SNY AND THEN WEST OF CDR. MOISTURE POOLING NORTH OF FRONT WITH
DEWPOINTS APPROACHING 60. ISOLATED TSTMS HAVE DEVELOPED IN THE WRN
PNHDL WITHIN DRIER AIRMASS AND WEAK DISTURBANCE.

.SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)...

TONIGHT...THROUGH EARLY EVENING A CAPPING INVERSION WILL LIMIT SFC
BASES STORMS TO AREAS WEST OF HWY 83. LATEST RUC13 INDICATES AS SFC
DWPTS REACH TO NEAR 60 ACROSS WCTRL AND SWRN NEBR...SBCAPES TO RANGE
FROM AROUND 2500 J/KG AND REMAIN SO TIL 03Z. 18Z NAM12 INDICATES A
RATHER VIGOROUS WAVE DISTURBANCE TO DEVELOP TSTMS IN NERN CO AROUND
21Z AND BLOSSOM ACROSS WCTRL AND SWRN NEBR THROUGH THE
EVENING...EVENTUALLY SPREADING INTO CNTRL NEBRASKA LATE TONIGHT.
ANOTHER SCENARIO IS FOR A LINE OF STORMS TO DEVELOP AND MOVE INTO
THE ERN PNHDL WITH STORMS TURNING ESE ACROSS WRN INTO CNTRL NEBR
OVERNIGHT. LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. 0-6KM
SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. A SLIGHT RISK OF SVR
STORMS FOR ALL COUNTIES SOUTH OF HWYS 2 AND 91.

SUNDAY/SUNDAY NIGHT...WILL BE A MUCH COOLER DAY FROM NEAR 55 NCTRL
TO NEAR 60 SOUTHWEST. ALTHOUGH FRONT WILL SAG FURTHER SOUTH INTO
KS...ADVANCING UPPER TROUGH SHOULD PROVIDE FOR BROAD ASCENT WITH SCT
TO NUMEROUS SHOWERS AND STORMS DURING THE AFTN AND EVENING. MUCH
SHOULD END AFTER MIDNIGHT. SEVERE RISK LOOKS UNLIKELY.

MONDAY/MONDAY NIGHT...HIGH PRESURE WILL BUILD IN MONDAY BEHIND COLD
FRONT. COOLER AIR BUT A RETURN TO SUNSHINE WILL SEE HIGHS REACHING
MID 60S NCTRL TO NEAR 70 SOUTHWEST. FCST IS DRY ALSO FOR MONDAY. A
FAIRLY STRONG DISTURBANCE IN FAST WESTERLIES ALOFT WILL BRING
ANOTHER GOOD CHC FOR SHOWERS AND STORMS MONDAY NIGHT WITH ABOUT A 30
PERCENT CHC.

TUESDAY/TUESDAY NIGHT...SFC LOW PRESSURE FROM TX PNHDL INTO ERN CO
WILL TRANSPORT MOISTURE NORTH INTO NEBR WITH FAVORABLE CHCS FOR
SHOWERS AND STORMS EACH PERIOD. HIGHS CONTINUED COOL IN THE UPPER
60S TO LOWER 70S.

.LONG TERM DISCUSSION (WEDNESDAY THROUGH SATURDAY)...
PERSISTENT FAST FLOW ACROSS THE CENTRAL PLAINS SUSTAINED WITH
PERSISTENT TROUGH SWRN U.S. AND H5 LOBES ROTATING COUNTERCLOCKWISE
FROM HUDSON BAY LOW. THIS PERSISTENT COOL PATTERN ALSO AGREED UPON
BY GFS AND ECMWF. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL WED AND
THU AND STILL ABOUT 5 DEGREES BELOW NORMAL FRIDAY AND SATURDAY.

&&

.HYDROLOGY...
IF ANY ADDITIONAL CONVECTIVE SYSTEMS TONIGHT AND BEYOND SET
UP...THERE WILL BE RUNOFF CONCERNS ESPECIALLY SRN HALF OF FA AND
ALSO SRN HOLT COUNTY...WHERE 1 TO 3 INCHES WAS ESTIMATE TO HAVE
FALLEN BY RADAR.

.AVIATION...
CEILINGS WILL BE A CHALLENGE INTO THE EVENING AS THE STRATUS ERODES
TO THE EAST THEN RETURNS OVERNIGHT. MODELS ARE IN GOOD AGREEMENT
WITH BOUNDARY LAYER MOISTURE LINGERING ACROSS THE NORTH TO INCLUDE
THE KVTN TERMINAL AND REDEVELOPING INTO THE SOUTHWEST TONIGHT.
CEILINGS WILL DROP THEN INTO LIFR FOR THE EARLY MORNING PERIOD.
SUNDAY THE COLD FRONT MOVES SOUTH THAT MAY RESULT IN LOW CLOUDS
THROUGHOUT THE DAY FOR WESTERN NEBRASKA BUT COULD LIFT INTO IFR TO
MVFR CONDITIONS BEYOND 18Z. THE PROXIMITY TO THE FRONTAL BOUNDARY
WILL LEAD TO THE REDEVELOPMENT OF THUNDERSTORMS THIS EVENING THAT
WILL MOVE NORTHEAST BRINGING THE CHANCE FOR STORMS AT BOTH TERMINALS
THROUGH MIDNIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ROBERG
LONG TERM...ROBERG
AVIATION...KECK
Hazardous weather outlook, Jun 6, 2:33 PM MDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT SAT JUN 6 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-071000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CDT SAT JUN 6 2009 /233 PM MDT SAT JUN 6 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT FOR
AREAS ALONG AND EAST OF THE PANHANDLE AND SOUTH OF HIGHWAY 2 FROM
ANTIOCH IN SHERIDAN COUNTY TO DUNNING IN BLAINE COUNTY...THEN EAST
TO BARTLETT IN WHEELER COUNTY. THE PRIMARY THREAT WILL BE LARGE
HAIL ALTHOUGH ISOLATED TORNADOES WILL REMAIN POSSIBLE THROUGH
EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FURTHER
NORTH AND WEST ALTHOUGH THEY ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SUNDAY THE FRONTAL SYSTEM IS FORECAST TO BEGIN SHIFTING SOUTH AND
EAST THAT COULD REDUCE THE THREAT FOR SEVERE STORMS. THE EVENTUAL
PLACEMENT OF THE FRONT DAILY WILL DETERMINE SEVERE POTENTIAL
THROUGH MONDAY. OTHERWISE...GENERAL THUNDERSTORM DEVELOPMENT CAN
BE EXPECTED EACH DAY THROUGH FRIDAY ACROSS PORTIONS OF THE OUTLOOK
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS EAST OF THE PANHANDLE
AND SOUTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING...THEN EAST TO THE
BARTLETT AREA UNTIL MIDNIGHT CDT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 6, 5:25 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
625 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             3 S MULLEN              42.00N 101.04W
06/06/2009  M1.75 INCH       HOOKER             NE   NWS EMPLOYEE

&&

TKECK
Local storm report, Jun 6, 5:26 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             4 W BIG SPRINGS         41.06N 102.15W
06/06/2009  E0.50 INCH       DEUEL              NE   CO-OP OBSERVER

&&

TKECK
Local storm report, Jun 6, 5:33 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
633 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             BIG SPRINGS             41.06N 102.07W
06/06/2009  E1.00 INCH       DEUEL              NE   PUBLIC

&&

TKECK
Local storm report, Jun 6, 5:42 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 S MULLEN              42.00N 101.04W
06/06/2009  E1.50 INCH       HOOKER             NE   PUBLIC

&&

JSWEET
Local storm report, Jun 6, 5:44 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
644 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             3 S SENECA              42.00N 100.83W
06/06/2009  M1.00 INCH       THOMAS             NE   TRAINED SPOTTER

&&

JSWEET
Local storm report, Jun 6, 5:45 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT SAT JUN 06 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     HAIL             1 W BRULE               41.10N 101.91W
06/06/2009  E1.00 INCH       KEITH              NE   NWS EMPLOYEE

&&

TKECK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:14 PM MDTSevere Thunderstorm WarningLBFCherry46 min
Jun 5, 6:16 PM MDTTornado WarningLBFCherry, Grant44 min
Jun 5, 6:29 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan46 min
Jun 5, 6:53 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas52 min
Jun 5, 6:54 PM MDTTornado WarningLBFGrant, Hooker36 min
Jun 5, 6:59 PM MDTTornado WarningLBFGarden, Grant46 min
Jun 5, 7:28 PM MDTTornado WarningLBFHooker47 min
Jun 5, 7:36 PM MDTSevere Thunderstorm WarningLBFBlaine, Cherry, Thomas39 min
Jun 5, 7:44 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Keith46 min
Jun 5, 8:05 PM MDTTornado WarningLBFGarden40 min
Jun 5, 8:45 PM MDTTornado WarningLBFGarden45 min
Jun 5, 8:56 PM MDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln49 min
Jun 5, 9:28 PM MDTTornado WarningLBFDeuel, Garden, Keith47 min
Jun 5, 9:45 PM MDTTornado WarningLBFKeith, Lincoln45 min
Jun 5, 9:51 PM MDTSevere Thunderstorm WarningLBFCuster39 min
Jun 5, 9:59 PM MDTSevere Thunderstorm WarningLBFBlaine, Custer46 min
Jun 5, 10:12 PM MDTTornado WarningLBFLincoln48 min
Jun 5, 10:20 PM MDTSevere Thunderstorm WarningLBFCuster55 min
Jun 5, 10:25 PM MDTTornado WarningLBFKeith, Lincoln50 min
Jun 5, 10:57 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln48 min
Jun 6, 12:02 AM MDTSevere Thunderstorm WarningLBFSheridan58 min
Jun 6, 4:03 PM MDTSevere Thunderstorm WarningLBFGrant57 min
Jun 6, 4:17 PM MDTSevere Thunderstorm WarningLBFCherry48 min
Jun 6, 4:39 PM MDTTornado WarningLBFGrant, Hooker36 min
Jun 6, 5:13 PM MDTTornado WarningLBFHooker47 min
Jun 6, 5:35 PM MDTSevere Thunderstorm WarningLBFDeuel, Keith40 min

Nearby

Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.